Banner - Hide this banner





Author Topic: Medication reaction - just wondering  (Read 2678 times)

0 Members and 1 Guest are viewing this topic.

Offline helsbels

  • Forum Faithful
  • ****
  • Posts: 150
  • Liked: 0
Re: Medication reaction - just wondering
« Reply #15 on: November 13, 2008, 03:01:04 PM »
hi eaglemom

how u getin on?
hows the med goin?

well i am now on 1800mg day and its doin absolutly nothing, my pain doc has now decided to see me asap to discuss nxt step due to the tabs bein rubbish 4 me. so just waitin now 4 appt but gotta stay on med as u have 2 come of it gradualy like wen ufirst go on it.

evry time i up'd the dose i became realy ill and have suffered some seriously bad migraines due to these tabs but because i only get them evry otha day for the 1st wk of up'in dose doc sed to keep takin them. i stil get v bad migraines but it aint evry otha day which is gud must b used 2 the tabs. my doc has sed he dosent want me on stronger dose but i dont know y.

when i 1st saw this pain doc (he's part of my 3rd opinion - made to see him by the 3rd os) he told me its nerves , take this tabs and you shud b walkin wivout crutches theres no reason y u need them. i was so annoyed coz it made me feel lik he didnt belive me or anything. i am not able to put any weight on my leg what so eva and having beenable to  since march 07 wen it got worse. but at least he is getin me in to see him.

in reply to ur question (altho i aint a 100% sure) but i would fink u wud ave to stay on the nerve med for life. but as i say i aint 100% sure.

if it aint doin nothing mayb talk to ur doc about increaseing it as u do say u r feelin something in the way of helpin so mayb the dosage needs to be higher. my doc say the body takes a while to adjust and get used to the med but if u r getin to the stage were u dont wanna leave house becoz of how they make u feel that is not gud must mean tabs dont agree wiv u. altho my doc sed u may feel funny on them he sed it shud not last as ur body gets used. whats the point of takin med that makes u not b able to go out coz of way it makes u feel ull get ill mentally and wont help knee either. so mayb speak to ur doc bout givin u sumut else that doesnt mak u feel like this all the time as apparently there is loads of dif types for the same thing. just an idea for u


helsxxx
fell on knee aug 04
op jul 05 + physio
4 mri's between 05 + 07
5 steroid inj between 05 + 06
mri arthrogram 19th nov 07 - normal
3rd opinion os appt -aprl 11th 08
op jun 09
os discharged me aug 09!
physio 09-present
pain doc sendin me to pain management course-if get into it '2010
STILL CANT WALK!!!















support